# SDR 9605939979

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CRACK IN FUSELAGE SKIN AT FORWARD UPPER CORNER OF FORWARD CARGO DOOR CUTOUT. FABRICATED DOUBLER FROM 2024-TC, .160 AL.  INSTALLED PER EA 99-099563.
